Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Folliculitis, vagina painful - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   i have bumps around the out side of my vagina they are painful but i don't have any soart of discharge

Doctor :   Hi,
Doctor :  
Doctor :   How many are there?
User :   2
Doctor :   may i know thw exact site of the lesions ?
User :   the outside of the lips
Doctor :   ok, are they filled with pus?
User :   i'm just wondering if its because i changed laundry detergant
User :   no just looks like a swollen bump
Doctor :   might be acause , but i consider folliculitis being the diagnosis

Doctor :   are you running fever ?

User :   no but i did last night just for a little while
Doctor :   ok, i suggest you to get examined by a gynecologist to confirm the diagnosis and put you on appropriate antibiotics for the same

Doctor :   till then you can take tab IBUPROFEN 400 mg twice a day after food to reduce the pain
User :   i did last night and it didn't change anything
Doctor :   and maintain good hyguine of the parts

User :   would cortizone 10 be a bad idea?
Doctor :   If pain did not subside with Ibuprofen , go for NAPROSYN 250mg twicw aday after food
Doctor :   no, do not take cortizone, it may bring down the pain but the infection can flare up
User :   so there is nothing that i can put on it to help at all
Doctor :   you can get relieved of pain by the medicine i advised but the folliculitis can be treated by a course of antibiotic only

Doctor :   no topical medicine will work
User :   and you don't think i could just be allergic reaction
Doctor :   until the lesions break up discharging pus
Doctor :   allergic reaction in the genitilia will involve the whole area rather than beung localised

Doctor :   being*
User :   the whole thing hurts
Doctor :   yes,

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor